Alert archive / Missouri / Wind Chill Advisories in 2007

Wind Chill Advisory 3, NWS Kansas City, MO

February 14, 20074 counties in Missouri; Doniphan County, Kansas

NWS Kansas City, MO issued this wind chill advisory at Feb 14, 2007, 3:39 PM CST for 4 counties in Missouri; Doniphan County, Kansas. It took effect at Feb 15, 2007, 3:00 AM CST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2007, 3:39 PM CST (21:39 UTC)
In effect from
Feb 15, 2007, 3:00 AM CST
Expired
Feb 15, 2007, 7:27 AM CST
In force
4 hr
Issued by
NWS Kansas City, MO

Counties Doniphan County, KS, Andrew County, MO, Atchison County, MO, Holt County, MO, Nodaway County, MO

The radar

The Topeka radar (KTWX), 159 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KEAX 142139
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
339 PM CST WED FEB 14 2007

...WIND CHILL ADVISORY IN EFFECT FROM 3AM TO 9AM THURSDAY MORNING...

MODERATE NORTHERLY WINDS WILL COMBINE WITH VERY COLD TEMPERATURES AND
SNOW COVER TO PRODUCE WIND CHILL VALUES RANGING FROM 15 TO 20 DEGREES
BELOW ZERO TONIGHT.

KSZ102-MOZ001-002-011-012-150700-
/O.NEW.KEAX.WC.Y.0003.070215T0900Z-070215T1500Z/
DONIPHAN-ATCHISON MO-NODAWAY-HOLT-ANDREW-
INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE...
MOUND CITY...OREGON...SAVANNAH
339 PM CST WED FEB 14 2007

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST
THURSDAY. 

NORTH WINDS OF 10 TO 15 MPH WILL COMBINE WITH TEMPERATURES DROPPING
TO NEAR ZERO TO A FEW DEGREES BELOW ZERO TO PRODUCE VERY COLD WIND
CHILL READINGS EARLY THURSDAY MORNING. WIND CHILL VALUES ACROSS THE
ADVISORY AREA WILL RANGE FROM 15 TO 20 DEGREES BELOW ZERO FOR SEVERAL
HOURS BEFORE GRADUALLY WARMING AFTER SUNRISE..

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
3 follow-up statements
000 
WWUS43 KEAX 150446
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1046 PM CST WED FEB 14 2007

...WIND CHILL ADVISORY IN EFFECT FROM 3AM TO 9AM THURSDAY
MORNING...

MODERATE NORTHERLY WINDS WILL COMBINE WITH VERY COLD TEMPERATURES
AND SNOW COVER TO PRODUCE WIND CHILL VALUES AROUND 15 BELOW ZERO
LATER TONIGHT.

KSZ102-MOZ001-002-011-012-151300-
/O.CON.KEAX.WC.Y.0003.070215T0900Z-070215T1500Z/
DONIPHAN-ATCHISON MO-NODAWAY-HOLT-ANDREW-
INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE...
MOUND CITY...OREGON...SAVANNAH
1046 PM CST WED FEB 14 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
THURSDAY. 

AS OF LATE EVENING...TEMPERATURES ACROSS FAR NORTHWEST MISSOURI AND
EXTREME NORTHEAST KANSAS HAD FALLEN TO BETWEEN 5 AND 8 DEGREES ABOVE ZERO.
NORTHWEST WINDS AROUND 10 MPH WERE PRODUCING WIND CHILL VALUES
BETWEEN ZERO AND 5 BELOW.

THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...MOSTLY CLOUDY SKIES
WILL PREVENT A DRAMATIC DROP IN TEMPERATURES...BUT READINGS AROUND
ZERO ARE EXPECTED TOWARD DAYBREAK. NORTH WINDS OF AROUND 10 MPH WILL
CONTINUE OVERNIGHT...WITH WIND CHILL VALUES DROPPING TO AROUND 15
BELOW ZERO AFTER MIDNIGHT.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS SHOULD
BE BROUGHT INDOORS.

$$

BOOKBINDER
000 
WWUS43 KEAX 151052
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
452 AM CST THU FEB 15 2007

KSZ102-MOZ001-002-011-012-151500-
/O.CON.KEAX.WC.Y.0003.000000T0000Z-070215T1500Z/
DONIPHAN-ATCHISON MO-NODAWAY-HOLT-ANDREW-
INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE...
MOUND CITY...OREGON...SAVANNAH
452 AM CST THU FEB 15 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

AS OF 430 AM...SURFACE TEMPERATURES WERE HOVERING BETWEEN ZERO AND 5
DEGREES ABOVE ZERO ACROSS THE ADVISORY AREA. CLOUD COVER OVER THE
REGION WILL LIKELY KEEP TEMPERATURES FROM DROPPING MUCH FURTHER.
HOWEVER...THESE COLD TEMPERATURES WILL COMBINE WITH WINDS OF 5 TO 10
MPH TO PRODUCE WIND CHILL READINGS APPROACHING 15 DEGREES BELOW ZERO
FOR A FEW HOURS EARLY THIS MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS
SHOULD BE BROUGHT INDOORS.

$$

SAW
000 
WWUS43 KEAX 151327
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
727 AM CST THU FEB 15 2007

KSZ102-MOZ001-002-011-012-151430-
/O.CAN.KEAX.WC.Y.0003.000000T0000Z-070215T1500Z/
DONIPHAN-ATCHISON MO-NODAWAY-HOLT-ANDREW-
INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE...
MOUND CITY...OREGON...SAVANNAH
727 AM CST THU FEB 15 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE
WIND CHILL ADVISORY. 

WIND CHILLS OF 15 BELOW ZERO ARE NO LONGER EXPECTED ACROSS EXTREME
NORTHEAST KANSAS AND FAR NORTHWEST MISSOURI. THEREFORE THE WIND CHILL
ADVISORY HAS BEEN CANCELLED.

$$

NRR

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 4:27 AM CST, 11 hours 12 minutes earlier.

Area forecast discussion, Feb 14, 4:27 AM CST, 11 hours 12 minutes before
AREA FORECAST DISCUSSION...RETRANSMITTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 AM CST WED FEB 14 2007

.DISCUSSION...

SHORT TERM CONCERN EARLY THIS MORNING DEALS WITH LOW WIND CHILL
VALUES ACROSS NORTHERN PORTIONS OF THE FORECAST AREA. FRIGID AIR
ASSOCIATED WITH BUILDING HIGH PRESSURE CENTERED OVER THE
DAKOTAS...AND FRESH SNOW COVER HAS ALLOW SURFACE TEMPERATURES TO DROP
TO WITHIN A FEW DEGREES OF ZERO. WITH THE CENTER OF HIGH PRESSURE
STILL WELL TO THE NORTH...WINDS HAVE STAYED UP IN THE 10 TO 15 MPH
RANGE. THESE WINDS WILL COMBINE WITH THE AFOREMENTIONED COLD
TEMPERATURES TO PRODUCE WIND CHILL VALUES AT OR BELOW -15 DEG F FOR A
FEW HOURS THIS MORNING. THEREFORE...WENT AHEAD AND ISSUED A WIND
CHILL ADVISORY THROUGH 8 AM FOR LOCATIONS ROUGHLY ALONG AND NORTH OF
AN ATCHISON KANSAS TO TRENTON MISSOURI LINE.

NO BIG CHANGES TO THE GRIDS FOR THE NEXT FEW DAYS. WITH THE
WIDESPREAD SNOW COVER AND ARCTIC AIRMASS IN PLACE...THE NEXT TWO
DAYS ARE GOING TO BE AROUND 25 DEGREES BELOW NORMAL FOR HIGH
TEMPERATURES. TRENDED HIGH AND LOW TEMPS A FEW DEGREES BELOW THE
COOLEST GUIDANCE DUE TO THE SNOW COVER. ANOTHER UPPER DISTURBANCE
TRACK FROM THE NORTHERN PLAINS INTO THE REGION TONIGHT. HELD ONTO
THE PREVIOUS FORECAST OF FLURRIES...BUT DID ADD SLIGHT CHANCES OF
MEASURABLE LIGHT SNOW TO OUR FAR WESTERN COUNTIES AS THE SREF WAS
HINTING AT AN OUTSIDE CHANCE OF SOME VERY LIGHT SNOW GRAZING THE
KANSAS/MISSOURI BORDER. WITH CLOUDY SKIES TONIGHT...I DID TWEAK LOWS
UP A BIT...BUT READINGS WILL STILL BE BRUTALLY COLD RANGING IN THE
SINGLE DIGITS ABOVE ZERO SOUTH...TO A COUPLE DEGREES BELOW ZERO
ALONG THE IOWA BORDER.

OTHER THAN THE COLD TEMPERATURES...THE ONLY OTHER ITEM OF
SIGNIFICANCE THE NEXT FEW DAYS WILL BE THE EFFECTS OF A STRONG
CLIPPER SYSTEM WHICH LOOKS TO REACH THE FORECAST AREA FRIDAY NIGHT.
THE NAM AND GFS SHOW SOME PRETTY GOOD LIFT WITH THIS SYSTEM. THE
EXACT DETAILS AND TRACK OF THE BEST LIFT WILL LIKELY CHANGE BETWEEN
NOW AND FRIDAY NIGHT. HOWEVER...THE LATEST GFS CROSS-SECTIONS SHOW
THE BEST LIFT COINCIDING WITH THE MOST FAVORABLE ICE CRYSTAL GROWTH
REGION. IN ADDITION...THE CLIPPER WILL ACTUALLY HAVE SOME MOISTURE TO
WORK WITH AS SPECIFIC HUMIDITY VALUES ARE PROGGED TO BE 2-3 G/KG.
ITS POSSIBLE SOMEWHERE IN THE REGION COULD GET A QUICK INCH OR TWO
OF SNOW...BUT TOO FAR OUT TO DETERMINE EXACTLY WHERE YET. UPPED
POPS A BIT OVER THE EASTERN HALF OF THE CWA TO ABOVE 40 PERCENT.
WOULDNT BE SURPRISED IF THESE CHANCES NEED TO RAISED FURTHER AS THE
SREF WAS SHOWING A 50 TO 90 PRECENT CHANCE OF AT LEAST 0.01 OF LIQUID
WITH THIS SYSTEM.

SAW

&&

.PREV DISCUSSION... /ISSUED 309 PM CST TUE FEB 13 2007/

DISCUSSION...

SHORT TERM...

UPPER SYSTEM THAT BROUGHT THE WINTER WEATHER OVERNIGHT HAS SINCE
PUSHED EAST OF THE FA AND DRIER AIR IS SLOWLY FILTERING IN. EAX WSR
88-D STILL SHOWING SOME LIGHT RETURNS AND AREA OBS CONFIRMING SOME
LIGHT FLURRIES CONTINUING TO FALL. SOME OF THESE REPORTS MAY ALSO BE
SOME BLOWING SNOW THAT HAS NOT FIRMLY SETTLED. WILL LIKELY SEE MORE
OF THIS LOOSE BLOWING SNOW THROUGH THE EVENING HOURS AS SFC GRADIENT
WILL REMAIN FAIRLY TIGHT BETWEEN DEPARTING LOW ACROSS THE TENNESSEE
VALLEY AND SFC RIDGE NOSING INTO THE NORTHERN AND CENTRAL PLAINS.
THIS WILL CONTINUE THE CAA REGIME ACROSS THE CWA THROUGH THE
OVERNIGHT HOURS AND THROUGH THE DAY TOMORROW. OVERNIGHT LOWS IN THE
SINGLE DIGITS TO LOWER TEENS COUPLE WITH BRISK WINDS WILL YIELD WIND
CHILL VALUES NEARING ADVISORY CRITERIA...ESPECIALLY ACROSS THE
NORTHERN TIER OF COUNTIES. WILL HOLD OFF FOR NOW AS IT APPEARS MOST
AREAS SHOULD REMAIN BELOW THE NECESSARY -15 DEGREE WIND CHILL VALUE.
CLEARING LINE OF LOW CLOUD DECK ASSOCIATED WITH DEPARTING SYSTEM IS
MAKING DECENT PROGRESS ACROSS EASTERN NEBRASKA AND WESTERN IOWA THIS
AFTERNOON AND LOOKS TO PROGRESS INTO THE NORTHWEST CORNER OF THE
STATE THIS EVENING AND ACROSS THE NORTHERN CWA OVERNIGHT. LATER SHIFT
WILL HAVE TO KEEP AN EYE ON CLOUD DECK AS IT SLOWLY ERODES SOUTHWARD.
IF CLOUDS CLEAR FASTER THAN ANTICIPATED...MAY SEE OVERNIGHT LOWS A
COUPLE OF DEGREES COOLER...HOWEVER...STOUT MIXING SHOULD KEEP TEMPS
FROM BOTTOMING OUT TOO FAR.

NEXT SHORT WAVE WITHIN PROGRESSIVE NORTHERN STREAM FLOW TO AFFECT THE
AREA BY TOMORROW NIGHT. INCREASED CLOUD COVER AS CONDENSATION
PRESSURE DEFICIT PROGS SHOWING MID TO HIGH CLOUDS INCREASING AS UPPER
WAVE APPROACHES. IN ADDITION...KEPT MENTION OF FLURRIES IN FOR THIS
TIME PERIOD AS LACK OF SIGNIFICANT MOISTURE SHOULD PRECLUDE ANY
MEASURABLE PRECIP. THIS NEXT WAVE WILL HELP DROP SFC HIGH INTO THE
CENTRAL PLAINS BY THURSDAY AND WILL LIKELY SEE THE COLD TEMPS STICK
AROUND UNTIL THE SFC RIDGE IS ALLOWED TO TRAVERSE THE AREA.

DEROCHE

LONG TERM...

THE DAY 4-6 TIME FRAME WILL REMAIN CHARACTERIZED BY THE SAME EASTERN
PACIFIC RIDGE/ATLANTIC TROUGH REGIME THAT HAS BEEN LOCKED IN PLACE
FOR OVER A MONTH. STRONG NORTHWEST UPPER FLOW WILL CONTINUE TO
DELIVER ARCTIC AIR THROUGH SUNDAY...ALONG WITH AT LEAST ONE EMBEDDED
DISTURBANCE THAT WILL BRING A BRIEF BOUT OF LIGHT SNOWFALL
FRIDAY/NIGHT SATURDAY.

ONLY MODIFICATION WAS TO LOWER TEMPERATURES WITH THE PASSAGE OF THIS
WAVE AS STRONGER CROSS-POLAR FLOW DELIVERS ANOTHER REINFORCEMENT
OVER THE EXTENSIVE SNOW PACK.

AFTER SUNDAY...THE AMPLIFIED UPPER RIDGE OVER THE EASTERN PACIFIC IS
GENERALLY FORECAST TO MIGRATE INTO THE WESTERN US...AND RAPIDLY
BREAK DOWN AS A COMPLEX SERIES OF EASTERN PACIFIC CYCLONES ERODE IT
FROM THE NW AND SW. A BRIEF RETURN TO A QUASI-ZONAL PACIFIC FLOW
REGIME AND MORE SEASONABLE WEATHER IS FORECAST FOR THE BEGINNING OF
NEXT WEEK...WITH THE FORECAST LOOKING RATHER UNSETTLED BEYOND THAT.

BOOKBINDER

PREV DISCUSSION... /ISSUED 1100 AM CST TUE FEB 13 2007/

QUICK UPDATE MADE TO THE FORECAST TO ACCOUNT FOR CURRENT TRENDS.
APPEARS HEAVIER SNOW BAND IS MAKING ITS WAY INTO THE NORTH-CENTRAL
AND NORTHEASTERN CWA LATE THIS MORNING IN ASSOCIATION WITH TRAVERSING
VORT MAX. OTHERWISE...LIGHT SNOW OR FLURRIES ROUNDING THE BACKSIDE OF
THE UPPER SYSTEM. KEPT WORDING OF FLURRIES INTO THE AFTERNOON AS
UPSTREAM OBSERVATIONS SUPPORT LATEST POINT FORECAST SOUNDINGS WHICH
INDICATE CONTINUING LOW LEVEL SATURATION. OTHERWISE...REMAINDER OF
ANY ACCUMULATING SNOW SHOULD CONTINUE TO EXIT THE AREA FROM WEST TO
EAST THIS AFTERNOON.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WIND CHILL ADVISORY UNTIL 8 AM WEDNESDAY FOR MOZ001-MOZ002-
     MOZ003-MOZ004-MOZ005-MOZ006-MOZ011-MOZ012-MOZ013-MOZ014-
     MOZ015-MOZ020.

KS...WIND CHILL ADVISORY UNTIL 8 AM WEDNESDAY FOR KSZ025-KSZ102.

WFO EAX
Hazardous weather outlook, Feb 14, 12:54 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CST WED FEB 14 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-151900-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1254 PM CST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

COLD TEMPERATURES TONIGHT WILL COMBINE WITH WINDS OUT OF THE NORTH AT
7 TO 10 MPH TO PRODUCE WIND CHILLS RANGING FROM 5 TO 15 DEGREES BELOW
ZERO OVERNIGHT. THE COLDEST READINGS SHOULD BE NEAR THE IOWA BORDER. A
FAST MOVING CLIPPER TYPE SHORT WAVE MOVING OUT OF NEBRASKA MAY ALSO
PRODUCE LIGHT SNOW OR FLURRIES. MINOR SNOW ACCUMULATIONS MAY
OCCUR...MAINLY IN EXTREME WESTERN MISSOURI AND EASTERN KANSAS.
AMOUNTS SHOULD BE UNDER A HALF AN INCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME RESIDUAL LIGHT SNOW OR FLURRIES MAY STILL BE OCCURRING THURSDAY
MORNING AS THE UPPER SHORT WAVE MOVES ACROSS MISSOURI. THEN FRIDAY
NIGHT ANOTHER FAST MOVING STORM SYSTEM WILL BE MOVING SOUTHEAST OVER
THE UPPER MIDWEST...BRINGING A FRONT THROUGH MISSOURI OVERNIGHT. THIS
WILL BRING ANOTHER CHANCE OF SNOW TO THE REGION FOR FRIDAY NIGHT AND
INTO SATURDAY. THE MOST LIKELY AREAS TO SEE SOME ACCUMULATING SNOW
WILL BE IN NORTHERN AND EASTERN MISSOURI...FRIDAY NIGHT AND INTO
SATURDAY MORNING.

ANOTHER NIGHT OF COLD TEMPERATURES CAN BE EXPECTED THURSDAY NIGHT
ESPECIALLY IN NORTHEAST MISSOURI WHERE WIND CHILLS MAY AGAIN BE AS
COLD 10 BELOW ZERO.

TEMPERATURES THE FIRST OF NEXT WEEK ARE EXPECTED TO MODERATE. WITH
THE WIDESPREAD SNOW COVER...IF A RAPID MELT OCCURS...THIS MAY LEAD TO
FLOODING PROBLEMS ON SOME AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:25 AM CSTWind Chill AdvisoryEAXAndrew, Atchison, Buchanan, Daviess, DeKalb, Gentry and 6 more5 hr

Nearby

Wind Chill Advisories in Missouri, 2007Wind Chill Advisories in Kansas, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.